Congruences automorphes et torsion dans la cohomologie d’un système local d’Harris-Taylor  [ Automorphic congruences and torsion in the cohomology of Harris-Taylor local systems ]
Annales de l'Institut Fourier, Volume 65 (2015) no. 4, p. 1669-1710
This paper is a part of a sequence of works of the author to understand the l ¯-cohomology of some simple unitary Shimura varieties. We use previous results of the author on the l ¯-cohomology groups, as well as the description of the entire filtration of stratification of the perverse sheaf of vanishing cycles at a split place of those Shimura varieties, to produce on one part torsion classes in some of the initial terms of a spectral sequence which calculate the cohomology groups of the Shimura variety and, on a another part, some automorphic congruences.
Cet article fait partie d’une série de papiers de l’auteur visant à comprendre la cohomologie à coefficients dans l ¯ de certaines variétés de Shimura unitaires simples. On utilise les résultats précédents de l’auteur sur le calcul de la l ¯-cohomologie ainsi que la description des filtrations entières de stratification du faisceau pervers des cycles évanescents en une place décomposée de ces variétés de Shimura, pour produire d’une part des classes de cohomologie de torsion dans les termes initiaux d’une suite spectrale calculant la cohomologie de la variété de Shimura, et d’autre part des congruences entre représentations automorphes.
Received : 2012-03-24
Revised : 2014-11-17
Accepted : 2014-12-19
Published online : 2015-11-09
Classification:  14G22,  14G35,  11G09,  11G35,  11R39,  14L05,  11G45,  11Fxx
Keywords: Shimura varieties, formal modules, Langlands correspondences, Jacquet-Langlands correspondences, monodromy filtration, weight-monodromy conjecture, perverse sheaves, vanishing cycles
@article{AIF_2015__65_4_1669_0,
     author = {Boyer, Pascal},
     title = {Congruences automorphes et torsion dans la cohomologie d'un syst\`eme local d'Harris-Taylor},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {4},
     year = {2015},
     pages = {1669-1710},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2015__65_4_1669_0}
}
Boyer, Pascal. Congruences automorphes et torsion dans la cohomologie d’un système local d’Harris-Taylor. Annales de l'Institut Fourier, Volume 65 (2015) no. 4, pp. 1669-1710. https://aif.centre-mersenne.org/item/AIF_2015__65_4_1669_0/

[1] Badulescu, A. I. Correspondance de Jacquet-Langlands pour les corps locaux de caractéristique non nulle, Ann. Sci. École Norm. Sup. (4), Tome 35 (2002) no. 5, pp. 695-747 | Numdam | MR 1951441 | Zbl 1092.11025

[2] Bellaïche, J. À propos d’un lemme de Ribet, Rend. Sem. Mat. Univ. Padova, Tome 109 (2003), pp. 45-62 | Numdam | MR 1997986 | Zbl 1048.20032

[3] Billerey N., Menares R. On the modularity of reducible mod l Galois representations (à paraitre en 2015)

[4] Boyer, Pascal Monodromie du faisceau pervers des cycles évanescents de quelques variétés de Shimura simples, Invent. Math., Tome 177 (2009) no. 2, pp. 239-280 | Article | MR 2511742 | Zbl 1172.14016

[5] Boyer, Pascal Cohomologie des systèmes locaux de Harris-Taylor et applications, Compositio, Tome 146 (2010) no. 2, pp. 367-403 | Article | Zbl 1206.14045

[6] Boyer, Pascal Réseaux d’induction des représentations elliptiques de Lubin-Tate, J. Algebra, Tome 336 (2011), pp. 28-52 | Article | MR 2802529 | Zbl 1277.20052

[7] Boyer, Pascal Filtrations de stratification de quelques variétés de Shimura simples., Bull. Soc. Math. Fr., Tome 142 (2014) no. 4, pp. 777-814 | MR 3306875

[8] Bushnell, C.; Henniart, G. A congruence property of the Langlands correspondence (2011) (http://arxiv.org/abs/1107.2266 ) | MR 2848585

[9] Dat, J.-F. Un cas simple de correspondance de Jacquet-Langlands modulo , Proc. Lond. Math. Soc. (3), Tome 104 (2012) no. 4, pp. 690-727 (With an appendix by M.-F. Vignéras) | Article | MR 2908780 | Zbl 1241.22020

[10] Harris, Michael; Taylor, Richard The geometry and cohomology of some simple Shimura varieties, Princeton University Press, Princeton, NJ, Annals of Mathematics Studies, Tome 151 (2001), viii+276 pages (With an appendix by Vladimir G. Berkovich) | MR 1876802 | Zbl 1036.11027

[11] Juteau, Daniel Decomposition numbers for perverse sheaves, Ann. Inst. Fourier (Grenoble), Tome 59 (2009) no. 3, pp. 1177-1229 http://aif.cedram.org/item?id=AIF_2009__59_3_1177_0 | Article | Numdam | MR 2543666 | Zbl 1187.14022

[12] Mazanti Sorensen, Claus A generalization of level-raising congruences for algebraic modular forms, Ann. Inst. Fourier (Grenoble), Tome 56 (2006) no. 6, pp. 1735-1766 http://aif.cedram.org/item?id=AIF_2006__56_6_1735_0 | Article | Numdam | MR 2282674 | Zbl 1214.11056

[13] Mœglin, Colette; Waldspurger, Jean-Loup Décomposition spectrale et séries d’Eisenstein, Birkhäuser Verlag, Basel, Progress in Mathematics, Tome 113 (1994), xxx+342 pages (Une paraphrase de l’Écriture. [A paraphrase of Scripture]) | MR 1261867

[14] Vignéras, M.-F. Représentations l-modulaires d’un groupe réductif p-adique avec lp, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 137 (1996), xviii and 233 pages | MR 1395151 | Zbl 0859.22001

[15] Vignéras, M.-F. Induced R-representations of p-adic reductive groups, Selecta Math. (N.S.), Tome 4 (1998) no. 4, pp. 549-623 | Article | MR 1668044 | Zbl 0943.22017

[16] Vignéras, M.-F. Correspondance de Langlands semi-simple pour GL (n,F) modulo lp, Invent. Math., Tome 144 (2001) no. 1, pp. 177-223 | Article | MR 1821157 | Zbl 1031.11068

[17] Vogan, David A. Jr.; Zuckerman, Gregg J. Unitary representations with nonzero cohomology, Compositio Math., Tome 53 (1984) no. 1, pp. 51-90 | Numdam | MR 762307 | Zbl 0692.22008

[18] Zelevinsky, A. V. Induced representations of reductive p-adic groups. II. On irreducible representations of GL (n), Ann. Sci. École Norm. Sup. (4), Tome 13 (1980) no. 2, pp. 165-210 | Numdam | MR 584084 | Zbl 0441.22014